# SDR C2XA10IA209

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,159 hours, 18,835 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: W191047920WH
- Condition: Chafed
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, F, G
- Precautionary procedure: B

## Discrepancy

SAV - FLIGHT 2312, THE CREW REPORTED ELECTRICAL SMOKE IN THE COCKPIT AND CABIN, AND ON SHORT FINAL AUTO PILOT FAILED, SECONDARY PITCH TRIM FAIL, THEN CA,& F/O MFD'S AND EICAS ALL WENT TO RED X'S FOLLOWED BY THE AUTO PILOT CIRCUIT BREAKER POPPING.  THE AIRCRAFT LANDED AT SAV WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE IC-600, OPERATIONALLY TESTED WITH NO DEFECTS, AND PLACED THE AUTO PILOT ON MEL.  ON 07/25/10 THE AIRCRAFT FLEW TO IAH WHERE IT LANDED WITHOUT INCIDENT AND MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED A CHAFED WIRE AT THE RUDDER SERVO, OPERATIONALLY TESTED WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
